Gastrointestinal complaints effect of Mirena

We have 1372 consumer reports for Mirena. Gastrointestinal complaints effect occurred in 1%.

Patients statistics on Gastrointestinal complaints side effect for Mirena

Female
Male

Average weight in Lbs
131.4
0

Average height in Ft
5′ 5″
0

Average age
41
0

Mirena Circle Diagram 7 consumers of 1372 reported about Gastrointestinal complaints

  1. Elsie R. Monroe says:
    3.0 rating

    Mirena: initial acne, hair loss, now after a year, everything externally good but inwardly miserable. Strong depression, big cyst, constant stomach intestinal infections, lack of concentration, often pinching in the stomach. Let them pull me next month, finally wants to get rid of the cyst and hope the depression.

  2. Kristy H. Wheeler says:
    4.5 rating

    I had in June 2011, the third spiral can be used as a result. Had never before problems at least not aware. Even when inserting I noticed that it was different, I had never had such a pain. Just a short time later, it all began. I got strong panicacs , Tachycardia, depressions and again and again stomach, intestinal problems, back pain, headache, tingling in the hands, I was constantly sick and either diarrhea or very hard bowel movements.Bin from one doctor to another! At the end of July, I was a week in the hospital; Nothing advised me to take a cure, I did, but after that I did not feel much better! On the contrary it got worse and worse. Until a customer told me about hormone problems. I had the impression that she told my story. Have googled that first and found really frightening reports. Have discussed it with my FA, She said: Yes, there would be such cases would be unlikely, since I previously a After some new blood tests, she said I could let her out, but that should be considered carefully, because it was also a question of price! Am now also decided to let me pull, because you can enjoy life with no Can pay money.

  3. Arnold D. Adair says:
    4.5 rating

    I have had the mirena for almost 5 years. The onset was very painful and in the 5 years with Mirena I had many complaints that fit into the picture of side effects. My doctor said that of course this could not be related to the Mirena and I resigned myself to it then. Well, I’m looking for a new contraceptive and have also come across a number of reports about Mirena. Now I list the side effects that I have since. The doctors have not found another cause: headache, weight gain, pimples, decreased libido, abdominal pain, gastrointestinal pain, and for about a year strong, almost unbearable pain during orgasm. not always, but depending on intensity and position. I changed the doctor and now change over to the copper chain